# SDR YENA2024020600241

- Difficulty date: February 1, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 02006
- Aircraft time: 77,052 hours, 27,566 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER NODE ATTACHME NT AREA CONTINUITY FITTING LH SIDE, CRACK LENGTH IS 0.200 INCH APPROX, IN COCKPIT (1 EA); REFAEROMAN NR 2023-741053 REMOVED AND REPLACED CONTINUITY FITTINGS IAW REPAIR INSTRUCTION R53112919 AND R53113426 ON WINDSHIELD AREA AND A320 ARM 51-72-11.
